MAUDE Adverse Event Report: UROMEDICA, INC UROMEDICA PROACT IMPLANTATION INSTRUMENT SET; TROCAR

UROMEDICA, INC UROMEDICA PROACT IMPLANTATION INSTRUMENT SET; TROCAR
Model Number 750041
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's bladder neck was perforated by an implantation instrument (trocar) during a proact implantation procedure.Implantation procedure was aborted.A catheter was placed in the patient and will remain for 10-14 days.The patient was put on antibiotics.The patient will be implanted with proact when the tissues have healed.The initial reporter's resident was performing the proact procedure and perforated the bladder neck.The initial reporter stated that surgical error was the cause of the adverse event.

Brand Name
UROMEDICA PROACT IMPLANTATION INSTRUMENT SET
Common Device Name
TROCAR
Manufacturer (Section D)
UROMEDICA, INC
1840 berkshire lane north
plymouth, mn
MDR Report Key10316066
Report Number3003477176-2020-00100
Device Sequence Number2525813
Product Code EZY
UDI-Device Identifier00180668000106
UDI-Public00180668000106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number750041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;